MathSciNet Relay Station
MathSciNet bibliographic data
MR752583 49C20 (35J60 93E20)
Jensen, Robert; Lions, Pierre-Louis Some asymptotic problems in fully nonlinear elliptic equations and stochastic control. Ann. Scuola Norm. Sup. Pisa Cl. Sci. (4) 11 (1984), no. 1, 129–176.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement